# SDR FDEA201701030011

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CABIN COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT RIGHT HAND STATION 1279, X = -8.5.  DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1229 TO STA 1331, X= -8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
